5 doctors weighed in:

What is the treatment for vitamin d overdose?

5 doctors weighed in
Dr. Ahmad M Hadied
Orthopedic Surgery
4 doctors agree

In brief: See your doctor

The main consequence of vitamin d toxicity is a buildup of calcium in your blood which can cause symptoms such as poor appetite, nausea and vomiting.
Weakness, frequent urination and kidney problems also may occur. Treatment includes the stopping of excessive vitamin d intake. Your doctor may also prescribe intravenous fluids and medications, such as corticosteroids or bisphosphonates.

In brief: See your doctor

The main consequence of vitamin d toxicity is a buildup of calcium in your blood which can cause symptoms such as poor appetite, nausea and vomiting.
Weakness, frequent urination and kidney problems also may occur. Treatment includes the stopping of excessive vitamin d intake. Your doctor may also prescribe intravenous fluids and medications, such as corticosteroids or bisphosphonates.
Dr. Ahmad M Hadied
Dr. Ahmad M Hadied
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors